# SDR ASAA2013092396038

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,907 hours, 8,243 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 863C
- Condition: Warning Light
- Location: Trim Modulating
- Part time: 67,558 hours, 35,036 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL DURING LANDING CHECKLIST LT PACK LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED FIM 21-62 TASK 830 FOUND LT PACK TCV FAULT.  REPLACED LT TCV REF MM 21-51-10.  
OPS CKS GOOD.
